Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 94, NWS St. Louis, MO

April 10, 2008Iron County, Reynolds County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Apr 10, 2008, 8:51 AM CDT for Iron County, Reynolds County, Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2008, 8:51 AM CDT (13:51 UTC)
Expired
Apr 10, 2008, 9:30 AM CDT
In force
39 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Iron County, MO, Reynolds County, MO

The radar

The St Louis radar (KLSX), 161 km from the middle of the area, began a volume at 13:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 10, 3:28 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 1.9 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-187 J/kg
Mixed-layer LCL
466 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
205 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 101352
SVRLSX
MOC093-179-101430-
/O.NEW.KLSX.SV.W.0094.080410T1351Z-080410T1430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
851 AM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  IRON COUNTY IN SOUTHEAST MISSOURI
  REYNOLDS COUNTY IN SOUTHEAST MISSOURI

* UNTIL 930 AM CDT

* AT 846 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 24 MILES SOUTHWEST OF BUNKER...OR
  19 MILES NORTHEAST OF MOUNTAIN VIEW...AND MOVING NORTHEAST AT 65
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  REYNOLDS...
  IRONTON...
  ARCADIA...
  GLOVER...
  PILOT KNOB...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3709 9098 3711 9104 3716 9105 3721 9115
      3740 9120 3742 9123 3749 9123 3773 9095
      3764 9064 3729 9055 3726 9058 3727 9073
      3717 9073 3713 9078 3709 9078 3706 9081
      3705 9097
TIME...MOT...LOC 1351Z 233DEG 56KT 3720 9135

$$

TILLY
1 follow-up statement
000 
WWUS53 KLSX 101415
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
915 AM CDT THU APR 10 2008

MOC093-179-101430-
/O.CON.KLSX.SV.W.0094.000000T0000Z-080410T1430Z/
REYNOLDS MO-IRON MO-
915 AM CDT THU APR 10 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM CDT
FOR IRON AND REYNOLDS COUNTIES...

AT 910 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CORRIDON...OR ABOUT 22
MILES NORTHWEST OF PIEDMONT...MOVING NORTHEAST AT 60 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...BLACK...
LESTERVILLE...SABULA...HOGAN...GLOVER...CHLORIDE AND ARCADIA.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

LAT...LON 3709 9098 3711 9104 3716 9105 3721 9115
      3724 9114 3725 9116 3740 9120 3761 9094
      3764 9064 3729 9055 3726 9058 3727 9073
      3717 9073 3706 9081 3705 9097
TIME...MOT...LOC 1415Z 229DEG 56KT 3738 9095

$$

TILLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 5:22 AM CDT, 3 hours 29 minutes earlier.

Area forecast discussion, Apr 10, 5:22 AM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
522 AM CDT THU APR 10 2008

.DISCUSSION...
PRIMARY FCST PROB FOR TDY WL BE MIXTURE OF TEMPS AND SVR WX
POTENTIAL. CURRENT FCST IS TAILORED TWD THE UKMET...NCEP 4KM WRF
AND LOCALLY RUN ARW WRF MDLS. GFS IS PLAGUED WITH CNVTV FEEDBACK
MAKING DYNAMICS UNRELIABLE.

ONGOING CNVTN HAS DELAYED PROGRESSION OF WRMFNT. LATEST WV IMAGE
WUD SUGGEST TROF IS BEGINNING TO DIG INTO SRN PLAINS WHICH SHUD
SPEED UP SFC LOW. CNVTN APPEARS TO BE WEAKENING SOME WHICH SHUD
ALLOW WRMFNT TO MV NWD. ATTM...EXPECT CNVTN TO LIFT NWD AND CONT EWD
THIS MRNG...POSSIBLY BEING E OF STL BY EARLY AFTN. MDLS SUGGEST
CNVTN SHUD OUT RUN DRY LINE LATER THIS MRNG. DRY SLOT IS EXPECTED
TO MV INTO WRN MO BY MID DAY ADVECTING IN STEEP MID LVL LAPSE
RATES AND CLEARING OUT SKIES FOR AMPLE INSOLATION THIS AFTN.

EVEN IF SKIES DO NOT COMPLETELY CLEAR OUT...WRM SECTOR SHUD
DESTABILIZE ENUF TO ALLOW CNVTN TO FORM ALONG DRY LINE LATE THIS
AFTN AND THIS EVE AS YET ANOTHER VORT LOBE ROUNDS THE BASE OF UPR
LVL TROF. CDFNT IS PROGD TO BE IN ERN KS/OK THIS EVE. CNVTN COULD
FORM ALONG THE CDFNT. HOWEVER...ANY CNVTN THAT DOES FORM IS
EXPECTED TO DISSIPATE SHORTLY AFTER SUNSET AND WUD LIKELY NOT
AFFECT THE CWA.

SYS BCMS VERTICALLY STACKED THIS EVE AND SLOWLY MOVES E OVR THE
NEXT COUPLE OF DAYS. COLD AIR BEHIND THE SYS WL BRING A CHANCE OF
SHRA AND SHSN TO MUCH OF THE CWA FRI NGT THRU SAT NGT. TEMPS ON
SAT AND SUN WL BE UNSEASONABLY COLD AS STRONG SFC RIDGE BUILDS
INTO THE REGION. THEREFORE...HAVE TRENDED TEMPS BLW MOS VALUES AND
TWD MDLS 2M TEMPS.

TEMPS WL BEGIN TO REBOUND ON MON REACHING UPR 50S AGAIN. LITTLE IF
ANY CHANGES WERE MADE TO PREV FCST BEYOND SUN.

TILLY

&&

.AVIATION...
FOR THE 06Z TAFS...
SHOWERS WERE INCREASING ACROSS THE AREA LATE THIS EVENING IN
RESPONSE TO IMPRESSIVE LOW LEVEL MOISTURE CONVERGENCE/TRANSPORT.
FRONTAL BOUNDARY WAS LOCATED OVER NORTHERN AR AT THIS TIME. FRONT
WILL CONTINUE TO MOVE NORTHWARD TONIGHT AS A WARM FRONT. EXPECT THE
FRONT TO MOVE INTO SOUTHERN IA BY THURSDAY EVENING. A COLD FRONT
WILL MOVE ACROSS THE AREA THURSDAY NIGHT. STRONG TO SEVERE
THUNDERSTORMS ARE EXPECTED THURSDAY AFTERNOON AHEAD OF THE COLD
FRONT.

TPS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-CRAWFORD-FRANKLIN-GASCONADE-IRON-JEFFERSON-
     KNOX-LEWIS-LINCOLN-MADISON-MARION-MONITEAU-MONROE-
     MONTGOMERY-OSAGE-PIKE-RALLS-REYNOLDS-SHELBY-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ADAMS IL-BROWN IL-
     CALHOUN IL-GREENE IL-JERSEY IL-MACOUPIN IL-MADISON IL-
     MONROE IL-PIKE IL-RANDOLPH IL-ST. CLAIR IL.

     FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH FRIDAY
     MORNING FOR BOND IL-CLINTON IL-FAYETTE IL-MARION IL-
     MONTGOMERY IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Apr 10, 4:23 AM CDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
423 AM CDT THU APR 10 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-111200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
423 AM CDT THU APR 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TODAY SOME OF WHICH MAY BE SEVERE...CAPABLE
OF PRODUCING LARGE HAIL...DAMAGING WINDS AND TORNADOES. THE GREATEST
THREAT WILL BE ALONG AND SOUTH OF A LINE EXTENDING FROM VANDALIA
ILLINOIS...TO ST LOUIS...TO STEELVILLE MISSOURI. IN ADDITION...
TWO TO THREE INCHES OF RAINFALL IS EXPECTED ACROSS THE REGION WITH
LOCALLY HEAVIER AMOUNTS POSSIBLE. THIS WILL CREATE THE POTENTIAL
FOR FLASH FLOODING ALONG WITH SIGNIFICANT RISES ALONG SOME LOCAL
RIVERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF SNOW SHOWERS ACROSS MUCH OF THE REGION
FRIDAY NIGHT INTO SATURDAY MORNING...AND AGAIN SATURDAY NIGHT. NO
SNOW ACCUMULATION IS EXPECTED.

GUSTY WINDS OF 30 TO 40 MPH WILL ALSO OCCUR ACROSS MUCH OF THE
AREA FROM THURSDAY INTO FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY TODAY AND TONIGHT. IN ADDITION TO
SEVERE WEATHER...SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AND
FLOODING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TILLY

In the hours before

Local storm report, Apr 10, 8:18 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
818 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HEAVY RAIN       STEELEVILLE             38.01N 89.66W
04/10/2008  M1.12 INCH       RANDOLPH           IL   CO-OP OBSERVER

&&

SIPPRELL
Local storm report, Apr 10, 8:22 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
822 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 AM     HEAVY RAIN       2 SW JERSEYVILLE        39.10N 90.35W
04/10/2008  M1.10 INCH       JERSEY             IL   CO-OP OBSERVER

&&

SIPPRELL
Local storm report, Apr 10, 8:34 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
834 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 AM     HEAVY RAIN       2 W EDWARDSVILLE        38.80N 90.00W
04/10/2008  M1.11 INCH       MADISON            IL   CO-OP OBSERVER

0834 AM     HEAVY RAIN       OATES                   37.57N 91.05W
04/10/2008  M1.96 INCH       REYNOLDS           MO   CO-OP OBSERVER

&&

SIPPRELL
Local storm report, Apr 10, 8:48 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
848 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HEAVY RAIN       1 E MEHLVILLE           38.50N 90.30W
04/10/2008  M0.00 INCH       ST. LOUIS          MO   CO-OP OBSERVER

0829 AM     HEAVY RAIN       BISMARCK                37.77N 90.62W
04/10/2008  M2.05 INCH       ST. FRANCOIS       MO   TRAINED SPOTTER

0834 AM     HEAVY RAIN       ST. PETERS              38.78N 90.61W
04/10/2008  M1.10 INCH       ST. CHARLES        MO   TRAINED SPOTTER

0847 AM     HEAVY RAIN       5 NE CENTERVILLE        37.49N 90.90W
04/10/2008  M2.42 INCH       REYNOLDS           MO   CO-OP OBSERVER

0848 AM     HEAVY RAIN       REYNOLDS                37.40N 91.07W
04/10/2008  M3.15 INCH       REYNOLDS           MO   CO-OP OBSERVER

&&

SIPPRELL
Local storm report, Apr 10, 8:49 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
849 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 AM     HEAVY RAIN       LEBANON                 38.60N 89.82W
04/10/2008  M1.13 INCH       ST. CLAIR          IL   CO-OP OBSERVER

&&

SIPPRELL
Local storm report, Apr 10, 8:51 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
851 AM CDT THU APR 10 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     HEAVY RAIN       1 E MEHLVILLE           38.50N 90.30W
04/10/2008  M1.20 INCH       ST. LOUIS          MO   CO-OP OBSERVER

&&

SIPPRELL

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 8:08 PM CDTRiver Flood WarningLSXReynolds60 hr
Apr 9, 8:40 PM CDTRiver Flood WarningLSXOsage5 days
Apr 9, 8:40 PM CDTRiver Flood WarningLSXCole67 hr
Apr 9, 9:15 PM CDTRiver Flood WarningLSXLincoln4 days
Apr 9, 9:15 PM CDTRiver Flood WarningLSXLewis71 hr
Apr 9, 9:15 PM CDTRiver Flood WarningLSXMarion35 hr
Apr 9, 9:15 PM CDTRiver Flood WarningLSXMarion61 hr
Apr 9, 9:43 PM CDTRiver Flood WarningLSXCrawford63 hr
Apr 9, 9:43 PM CDTRiver Flood WarningLSXCrawford, Washington71 hr
Apr 9, 9:43 PM CDTRiver Flood WarningLSXFranklin, Jefferson4 days
Apr 9, 9:43 PM CDTRiver Flood WarningLSXJefferson, Saint Louis5 days
Apr 9, 9:43 PM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
Apr 9, 9:43 PM CDTRiver Flood WarningLSXJefferson, Saint Louis41 days
Apr 9, 9:49 PM CDTRiver Flood WarningLSXJefferson3 days
Apr 9, 9:49 PM CDTRiver Flood WarningLSXFranklin3 days
Apr 9, 10:13 PM CDTRiver Flood WarningLSXSaint Charles42 days
Apr 9, 10:13 PM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis7 days
Apr 10, 12:25 AM CDTRiver Flood WarningLSXMarion42 days
Apr 10, 3:21 AM CDTRiver Flood WarningLSXOsage30 hr
Apr 10, 5:10 AM CDTFlash Flood WarningLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 12 more6 hr
Apr 10, 8:24 AM CDTFlash Flood WarningLSXLincoln, Pike, Saint Charles, Saint Louis, City of Saint Louis3 hr
Apr 10, 9:29 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Saint Francois46 min
Apr 10, 10:03 AM CDTRiver Flood WarningLSXLincoln35 hr
Apr 10, 10:55 AM CDTRiver Flood WarningLSXCallaway, Cole5 hr
Apr 10, 10:55 AM CDTRiver Flood WarningLSXCallaway, Osage3 days
Apr 10, 10:55 AM CDTRiver Flood WarningLSXGasconade, Montgomery6 days
Apr 10, 10:55 AM CDTRiver Flood WarningLSXFranklin, Warren3 days
Apr 10, 10:55 AM CDTRiver Flood WarningLSXSaint Charles, Saint Louis4 days
Apr 10, 11:02 AM CDTFlash Flood WarningLSXIron, Madison, Reynolds, Sainte Genevieve, Saint Francois3 hr
Apr 10, 4:31 PM CDTSevere Thunderstorm WarningLSXMonroe44 min
Apr 10, 4:43 PM CDTSevere Thunderstorm WarningLSXMarion, Shelby47 min
Apr 10, 4:49 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway, Monroe37 min
Apr 10, 5:15 PM CDTSevere Thunderstorm WarningLSXLewis60 min
Apr 10, 5:22 PM CDTSevere Thunderstorm WarningLSXMarion, Ralls38 min
Apr 10, 5:40 PM CDTTornado WarningLSXLewis32 min
Apr 10, 6:02 PM CDTSevere Thunderstorm WarningLSXMarion, Ralls25 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.